Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 93, NWS New Orleans, LA
NWS New Orleans, LA issued this severe thunderstorm warning at Jul 4, 2015, 1:49 PM CDT for Pike County, Mississippi. It was in force for 41 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 1:49 PM CDT (18:49 UTC)
- Expired
- Jul 4, 2015, 2:30 PM CDT
- In force
- 41 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
County Pike County, MS
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 1:50 PM CDT | TSTM WND DMG | Mccomb, MS | SEVERAL TREES REPORTED DOWN IN THE CITY OF MCCOMB AND IN AREAS JUST SOUTH AND EAST OF MCCOMB. SEVERAL OF THE TREES IN THE CITY BROUGHT DOWN A FEW POWER LINES AND LIGHT POLES WITH SOME POWER OUTAGES REPORTED IN THE COMMUNITY. |
| Jul 4, 1:50 PM CDT | TSTM WND GST 65 | Mccomb, MS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1040 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 911 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
847
WUUS54 KLIX 041849
SVRLIX
MSC113-041930-
/O.NEW.KLIX.SV.W.0093.150704T1849Z-150704T1930Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
149 PM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
PIKE COUNTY IN SOUTHERN MISSISSIPPI...
* UNTIL 230 PM CDT
* AT 149 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM
WAS LOCATED OVER MAGNOLIA...OR NEAR MCCOMB...AND MOVING NORTHEAST
AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
MCCOMB...MAGNOLIA...SUMMIT AND MCCOMB AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.
&&
LAT...LON 3114 9026 3106 9055 3131 9054 3135 9046
3135 9026
TIME...MOT...LOC 1849Z 232DEG 17KT 3118 9044
$$
CAB1 follow-up statement
369
WWUS54 KLIX 041927
SVSLIX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
227 PM CDT SAT JUL 4 2015
MSC113-041937-
/O.EXP.KLIX.SV.W.0093.000000T0000Z-150704T1930Z/
PIKE MS-
227 PM CDT SAT JUL 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR PIKE COUNTY WILL EXPIRE AT 230
PM CDT...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HASMOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3114 9026 3106 9055 3131 9054 3135 9046
3135 9026
TIME...MOT...LOC 1926Z 232DEG 17KT 3118 9044
$$
CABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 8:38 AM CDT, 5 hours 11 minutes earlier.
Area forecast discussion, Jul 4, 8:38 AM CDT, 5 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
838 AM CDT SAT JUL 4 2015
...SOUNDING DISCUSSION...
THE SOUNDING THIS MORNING MEASURES PLENTY OF INSTABILITY WITH
MIXED LAYER CAPE AT 2700 J/KG... MU CAPE 3600 J/KG. MID LEVEL
LAPSE RATES ARE RELATIVELY STEEP AT ABOUT 6.8 C/KM AND 500 MB
TEMPERATURE IS -10 C. THE ENVIRONMENT IS FAVORABLE FOR STORMS WITH
ENOUGH FORCING... WHICH WE WILL SEE FIRST FROM SOME MOISTURE
CONVERGENCE AND ADVECTION OFF THE GULF JUST TO THE WEST OF OUR CWA.
INDEED WINDS ARE SOUTHWESTERLY FROM THE SFC TO 500 MB THEN
NORTHWEST ABOVE. LATER TODAY THE OUTFLOW BOUNDARY WILL CONTINUE
SOUTHWARD FROM STORMS CURRENTLY ACROSS NORTH LA AND CENTRAL MS...
WHICH WILL LIKELY AFFECT OUR SW MS COUNTIES. THE 12Z SOUNDING
FROM SHREVEPORT SAMPLED THE FAVORABLE SHEAR AND STORM MAINTANCE
ENVIRONMENT JUST AHEAD OF THE LINE. A BIT OF A MOISTURE AXIS IS
SAMPLED BY THE LAKE CHARLES SOUNDING WITH PW AT 1.99 INCHES... AT
LIX THE PW IS NEAR AVERAGE AT 1.73 INCHES.
KRAUTMANN
&&
.PREV DISCUSSION... /ISSUED 359 AM CDT SAT JUL 4 2015/
SHORT TERM...
A STATIONARY FRONT ACROSS OK/AR/TN WILL SLOWLY MOVE SOUTH AND
BECOME DEFUSE NORTH OF OUR AREA. SEVERAL SHORTWAVES MOVING
ALONG THE FRONT WILL ENHANCE PRECIPITATION CHANCES THIS WEEKEND.
AN AREA OF LOW PRESSURE AT THE BASE OF THE SHORTWAVE WILL BE
LOCATED IN AR TODAY AT 18Z AND ON THE TN/KY LINE AT 18Z SUN. AN
ENHANCED AREA OF 1000-500MB RH VALUES MOVE THROUGH THE FLOW OVER
THE NEXT FEW DAYS. PW AT 00Z SOUNDING WAS 1.78 IN WITH AN LI
AROUND -9. NOT MUCH IN THE WAY OF SPEED OR DIRECTIONAL SHEAR
HOWEVER PLENTY OF PARCEL INSTABILITY. HRRR PROGS SOME SHRA
DEVELOPMENT BEGINNING AROUND 15Z BECOMING QUITE WIDESPREAD DURING
THE AFTERNOON AS A LINE OF TSRA MOVES ACROSS THE AREA. SOME OF THE
SHRA/TSRA ACTIVITY COULD LAST INTO THE EVENING HOURS. SPC DAY 1
OUTLOOK HAS A MRGL RISK OF SEVERE WEATHER TODAY AS THE AREA OF
CONVECTION MOVES IN FROM THE WEST. ANY INTERACTION WITH SEA AND
LAKE BREEZES PLUS OUTFLOW BOUNDARIES COULD ENHANCE SOME OF THE
TSRA ACTIVITY RESULTING IN FREQUENT LIGHTNING... STRONG GUSTY
WINDS...AND HEAVY RAIN. THERE COULD BE A FEW STORMS WHICH REACH
SEVERE CRITERIA WHICH COULD HAVE AN IMPACT ON FOURTH OF JULY
OUTDOOR ACTIVITIES. TEMPERATURES WILL REMAIN WARM HOWEVER COOLER
NEAR AREAS OF RAIN TODAY AND SUNDAY.
LONG TERM...
A RIDGE OF HIGH PRESSURE CENTERED OVER THE NORTH TX/OK BORDER WILL
BUILD BY MID WEEK. A FEW IMPULSES WILL BRING A FEW SHRA/TSRA TO
THE AREA HOWEVER POPS WILL BE WILL LOW. A WEAK TROPICAL WAVE MOVES
WEST ACROSS THE GULF NEXT WEEKEND WITH LITTLE IMPACT OUTSIDE OF
A FEW SHOWERS IN THE COASTAL WATERS. WITH THE HIGH PRESSURE WILL
COME WARMER TEMPERATURES WITH HIGHS FROM THE LOW TO MID 90S.
AVIATION...
VFR CONDITIONS WILL DEVELOP ONCE AGAIN THIS MORNING WITH TOWERING
CUMULUS BEING NOTED AT ALL SITES. SCATTERED SH/TS ARE EXPECTED TODAY
WITH THE MOST COVERAGE BEING MAINLY THIS AFTERNOON. TS DEVELOPMENT
SHOULD BEGIN DURING THE MORNING HOURS AND SPREAD OVER BTR AND MCB
SITES INITIALLY. A FEW SHOWERS MAY AFFECT THE SOUTHSHORE
TERMINALS BY LATE MORNING. NO ACTIVITY EXPECTED DURING THE MORNING
FOR COASTAL MISS. TS COVERAGE WILL INCREASE THROUGH THE DAY AND
SHOULD AFFECT ALL SITES BEFORE THE END OF THE 12Z TAF PERIOD.
MARINE...
BERMUDA RIDGE PATTERN TO MAINTAIN LIGHT SOUTHERLY FLOW FOR THE
FORECAST PERIOD. THUNDERSTORMS DEVELOPING AHEAD OF AS WELL AS ALONG
A SQUALL LINE WILL BRING THE THREAT OF HIGH WINDS AND WAVES OVER THE
TIDAL LAKES THIS AFTERNOON AND EVENING. SEVERAL OF THESE MAY BE
STRONG OR EVEN SEVERE LATE TODAY. THE AMOUNT OF MARINE TRAFFIC WILL
BE HIGHER THAN USUAL THIS HOLIDAY WEEKEND...PLEASE BE ALERT FOR ANY
SPECIAL MARINE WARNINGS THAT MAY BE ISSUED. OTHERWISE...LIGHT WINDS
AND LOW SEAS EXPECTED THROUGH TUESDAY NIGHT.
DECISION SUPPORT...
DSS CODE....BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RIVER FLOOD WARNINGS ON MISSISSIPPI RIVER FROM RED
RIVER LANDING TO BATON ROUGE.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 87 72 88 72 / 60 60 60 20
BTR 89 74 90 74 / 60 60 50 10
ASD 90 74 89 74 / 60 60 50 20
MSY 89 77 89 76 / 60 60 50 10
GPT 88 76 87 75 / 50 50 50 30
PQL 89 74 88 74 / 40 40 40 30
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&Hazardous weather outlook, Jul 4, 12:53 PM CDT, 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1253 PM CDT SAT JUL 4 2015 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-050600- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1253 PM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR SOUTHWESTERN MISSISSIPPI AND ADJACENT LOUISIANA PARISHES. THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING FOR AREAS SOUTH OF THE SLIGHT RISK AND TO NEAR THE I 10 CORRIDOR. THE MAIN HAZARDS WILL BE IN THE FORM OF STRONG TO DAMAGING WIND GUSTS...FREQUENT LIGHTNING...AND POSSIBLY LARGE HAIL. BRIEF TORRENTIAL RAINFALL WILL ALSO OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH MUCH OF THE WEEK. THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW BUT THE POSSIBILITY OF A STRONG OR ISOLATED SEVERE THUNDERSTORM WILL REMAIN THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY. CAB
In the hours before
Special weather statement, Jul 4, 12:17 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1217 PM CDT SAT JUL 4 2015 LAZ039-071-MSZ070-071-041800- NORTHERN TANGIPAHOA LA-WASHINGTON LA-PIKE MS-WALTHALL MS- 1217 PM CDT SAT JUL 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WASHINGTON AND NORTHEASTERN TANGIPAHOA PARISHES...SOUTHWESTERN WALTHALL AND SOUTHEASTERN PIKE COUNTIES UNTIL 100 PM CDT... AT 1217 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER MOUNT HERMAN...OR 13 MILES NORTHWEST OF FRANKLINTON...MOVING NORTHEAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TYLERTOWN AND MOUNT HERMAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3088 9002 3083 9041 3101 9044 3127 9004 TIME...MOT...LOC 1717Z 241DEG 20KT 3097 9032 CAB
Special weather statement, Jul 4, 12:40 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1240 PM CDT SAT JUL 4 2015
LAZ035>037-046-048>050-058-071-072-MSZ068>070-041845-
LIVINGSTON-WEST FELICIANA-SOUTHERN TANGIPAHOA-NORTHERN
TANGIPAHOA-IBERVILLE-EAST FELICIANA-ST. HELENA-EAST BATON ROUGE-ST.
JOHN THE BAPTIST-ASCENSION-PIKE-AMITE-WILKINSON-
1240 PM CDT SAT JUL 4 2015
...STRONG THUNDERSTORMS OVER SOUTHEAST LOUISIANA...
AT 1237 PM CDT...AN AREA OF STRONG THUNDERSTORMS EXTENED FROM NEAR
WILSON TO NEAR DONALDSONVILLE...AND MOVING EAST AT 30 MPH.
WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BATON ROUGE...HAMMOND...ZACHARY...BAKER...DENHAM SPRINGS...
GONZALES...DONALDSONVILLE...JACKSON...CLINTON...GREENSBURG...OAK
HILLS PLACE...AMITE...ST. GABRIEL...PONCHATOULA...WALKER...AMITE
CITY...KENTWOOD...LIVINGSTON...INDEPENDENCE AND SORRENTO.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
LAT...LON 3110 9035 3030 9031 3018 9043 3017 9048
3022 9044 3029 9040 3030 9043 3031 9042
3030 9056 3026 9058 3022 9057 3020 9060
3018 9058 3017 9053 3015 9064 3017 9065
3009 9108 3105 9124
TIME...MOT...LOC 1737Z 260DEG 33KT 3094 9117 3015 9098Local storm report, Jul 4, 1:14 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
114 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND DMG 1 E BAKER 30.59N 91.14W
07/04/2015 EAST BATON ROUGE LA FIRE DEPT/RESCUE
TREE BLOWN DOWN ON A HOUSE
&&
AKSpecial weather statement, Jul 4, 1:34 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
134 PM CDT SAT JUL 4 2015
LAZ034-035-MSZ068-041915-
WEST FELICIANA LA-POINTE COUPEE LA-WILKINSON MS-
134 PM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WEST FELICIANA...NORTHERN
POINTE COUPEE PARISHES IN SOUTHEASTERN LOUISIANA AND SOUTHWESTERN
WILKINSON COUNTIES UNTIL 215 PM CDT...
AT 134 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
BAYOU CURRENT...MOVING NORTHEAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MORGANZA...BATCHELOR...LETTSWORTH AND FORT ADAMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3087 9180 3098 9180 3104 9172 3104 9166
3103 9164 3097 9166 3100 9164 3102 9159
3104 9156 3107 9156 3110 9161 3116 9141
3074 9142 3071 9174 3078 9176 3081 9181
3084 9180 3086 9182
TIME...MOT...LOC 1834Z 239DEG 27KT 3083 9180
CABLocal storm report, Jul 4, 1:35 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
135 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1230 PM TSTM WND GST 5 E WESTMINSTER 30.41N 91.01W
07/04/2015 E50 MPH EAST BATON ROUGE LA TRAINED SPOTTER
LAWN FURNITURE BLOWN AND PORTABLE TOILET BLOWN OVER
&&
AKLocal storm report, Jul 4, 1:46 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
146 PM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 3 NW TICKFAW 30.61N 90.52W
07/04/2015 TANGIPAHOA LA BROADCAST MEDIA
TREE DOWN BLOCKING RIGHT LANE ON I-55 SOUTHBOUND AT MILE
MARKER 39
&&
AKThe office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 4, 12:17 PM CDT | Special Weather Statement | LIX | Walthall | 43 min |
| Jul 4, 1:23 PM CDT | Severe Thunderstorm Warning | LIX | Amite, Pike | 37 min |
| Jul 4, 1:51 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 54 min |
| Jul 4, 2:00 PM CDT | Severe Thunderstorm Warning | LIX | Amite | 45 min |
| Jul 4, 2:04 PM CDT | Special Weather Statement | LIX | Pearl River | 41 min |
| Jul 4, 2:14 PM CDT | Severe Thunderstorm Warning | LIX | Wilkinson | 61 min |
| Jul 4, 2:21 PM CDT | Severe Thunderstorm Warning | LIX | Pearl River | 24 min |
| Jul 4, 2:47 PM CDT | Flash Flood Warning | LIX | Amite, Wilkinson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.